Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Red discharge after having sex. Taken Norethisterone. Should I take medicine?


I have sex on April 06. Then on April 08 there's is slightly reddish. But it's stop on the day itself but next day slightly reddish discharged again. Doctor prescribe me Norethisterone tablets I.P 5mg DUB-5 when I consulted doctor yesterday. But the doctor hoped that by taking the medicine my results won't be positive next month. So should I started to consume the medicine?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Good evening
Was the sex rough? just to rule out trauma to vagina.
Do you have inter menstrual bleeding or periods when any time of month?
If you have other symptoms of DUB continue with medication.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor